# SDR 2005UALA00201

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 40,912 hours, 14,936 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON EXTERIOR OF AFT CARGO DOOR, EMERGENCY AISLE LIGHT AT ROW 25, AND MID AISLE EXIT SIGN LIGHT INOP.  REPLACED BATTERY PACK FOR POWER SUPPLY.
